# SDR SIMA200913101

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 16,594 hours, 12,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4507, FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS AND SIGNS NOT WORKING.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT OVERWING EMERGENCY LIGHT SOCKET DIRTY.  CLEANED IAW CMM 33-52-06.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00.  NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
